Hi Puggley,sorry to read of your heart problems,I just wanted to introduce myself because I also have heart failure which is thought to be due to adriamycin.I can't help you with the heart specialist as I live in malaysia,my EF was 20% when diagnosed in March,now 30%.I go to a hospital cardiac clinic where most of the patients have coronary artery disease,and haven't met anyone else with this type of heart damage.My private cardiologist who diagnosed me gave me some info about chemo induced heart failure,sorry to say it sounded pretty depressing,and not sure it is up to date.
Is there any alternative medication you might be able to take?my medication was not doing much for me so I made a fuss and managed to get different drugs which do help,eg digoxin and isosorbide dinitrate,also one called diovan.
HOw long is it since you were diagnosed?
Hi, I suffered a large pulmonary embolism after my 1st dose of FEC100 and was then diagnosed with heart failure and an LVEF of 40-45%. I can't tolerate the heart drugs I was prescribed (Candesartan)and had to stop taking them. Currently not taking any medications at all (apart from Omeprazole for my hiatus hernia). I wonder if anyone in the foum has found a heart specialist who understands the outcomes for chemo-induced heart failure or has any tips for making life easier and boosting energy levels? Thanks a lot.